# SDR 9509589178

- Difficulty date: June 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3310L
- Make and model: Doug DC-9-14
- Aircraft serial: 45705
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Flange
- Condition: Cracked
- Location: Aft Cabin Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND A 4 INCH CRACK IN THE AFT CABIN DOOR LOWER LEFT FLANGE.  REPLACED DOOR PER MM.
